Bilateral macular ischemia and severe visual loss following trastuzumab therapy

Acta Oncol. 2011 Apr;50(3):477-8. doi: 10.3109/0284186X.2011.555781. Epub 2011 Feb 8.
No abstract available

Publication types

  • Case Reports
  • Letter

MeSH terms

  • Antibodies, Monoclonal / adverse effects*
  • Antibodies, Monoclonal / therapeutic use
  • Antibodies, Monoclonal, Humanized
  • Breast Neoplasms / drug therapy
  • Breast Neoplasms / pathology
  • Carcinoma / drug therapy
  • Carcinoma / pathology
  • Eye Diseases / chemically induced*
  • Eye Diseases / complications
  • Eye Diseases / diagnosis
  • Female
  • Humans
  • Ischemia / chemically induced*
  • Ischemia / complications
  • Ischemia / diagnosis
  • Macular Degeneration / chemically induced
  • Macular Degeneration / complications
  • Middle Aged
  • Neoplasm Metastasis
  • Severity of Illness Index
  • Trastuzumab
  • Vision, Low / chemically induced*
  • Vision, Low / etiology

Substances

  • Antibodies, Monoclonal
  • Antibodies, Monoclonal, Humanized
  • Trastuzumab